# SDR CALA2022051801276

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 69,684 hours, 26,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NA
- Part serial: NA
- Condition: Obstructed
- Location: Sliding Window #
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD RUSHING AIR SOUND FROM CAPT SIDE SLIDING WINDOW-UPPER L COR NER L2 WINDOW FOUND CAPT HEADSET JACK STUCK IN TOP AFT WINDOW FRAME WITH WINDOW IN THE CLOSED POSITION. REMOVED HEADSET JACK FROM WINDOW FRAME PRESSURIZED AIRCRAFT TO 3 PSI DIFF. NO LEAKS NOTED. RETURNED AIRCRAFT TO SERVICE.
